Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid side effects?

I've already had one successful pregnancy by using Clomid, and now we're trying for #2. I had NO side effects when I used Clomid before.

I just took by 5 days' worth of pills and I feel like a raging b*tch who is on the verge of tears. Anyone else go through something similar? I hate feeling like this! :(

Answer Question
 
Mandarina23

Asked by Mandarina23 at 1:41 AM on Jun. 9, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • It will pass. Fertility meds can really mess with your emotions. I was on many meds, high doses of injectibles, sometimes with clomid thrown in. Lupron is a often called Loopy Lupron for a reason. I completely lost concentration and almost got in a car accident because of it. I don't remember how clomid made me feel, but I was taking it in combo with other meds. Either way, I was real bitchy too. People at work walked on eggshells when they were around me....lol.
    halfpint_ny

    Answer by halfpint_ny at 7:43 AM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.